# SDR SWAA2023010975887

- Difficulty date: November 27, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED INBOARD LEADING EDGE AT IFSS203 APPROX. AT LT WING 2022-664267<[01] REPLACED ANGLE LOCATED INBOARD LEADING EDGE AT IFSS203 APPROX. AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] REPLACED ANGLE LOCATED INBOARD LEADING EDGE AT IFSS203 APPROX. AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
